Asian Science Citation Index is committed to provide an authoritative, trusted and significant information by the coverage of the most important and influential journals to meet the needs of the global scientific community.  
ASCI Database
308-Lasani Town,
Sargodha Road,
Faisalabad, Pakistan
Fax: +92-41-8815544
Contact Via Web
Suggest a Journal
Asian Journal of Mathematics & Statistics
Year: 2012  |  Volume: 5  |  Issue: 4  |  Page No.: 150 - 157

Boolean Centre of Pre A*-Algebra

A. Satyanarayana, J. Venkateswara Rao, U. Suryakumar and P. Nirmala Kumari    

Abstract: This manuscript illustrates the essential congruence θx on a Pre A*-algebra A and arrive at a variety of properties of these. Also it bear out certain properties of the operations Γx(p, q) and Φx. It has been confirmed that θ is a factor congruence on A if and only if θ = θx for some xεB(A). Further it was proved that the centre B (A) of a Pre A*-algebra A with 1 is isomorphic with the Boolean centre (A) of A.

Cited References   |    Fulltext    |   Related Articles   |   Back
  Related Articles

Copyright   |   Desclaimer   |    Privacy Policy   |   Browsers   |   Accessibility